MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS Ambicor; device impotence mechanical/hydraulic

BOSTON SCIENTIFIC CORPORATION AMS Ambicor; device impotence mechanical/hydraulic
Model Number 72401453
Medical Device Problem Codes Inflation Problem (1310); Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's ambicor penile prosthesis (app) was not functioning properly, the device exhibited inflation issues and spontaneous deflation.A surgical procedure was performed during which the app was removed and replaced with an inflatable penile prosthesis (ipp).There were no patient complications.

Brand Name
AMS Ambicor
Common Device Name
device impotence mechanical/hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25673575
Report Number2124215-2026-34995
Device Sequence Number18755195
Product Code FHW
UDI-Device Identifier00878953000978
UDI-Public(01)00878953000978(17)260907(10)1000593228
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/07/2026
Device Model Number72401453
Device Catalogue Number72401453
Device Lot Number1000593228
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/30/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown